# SDR CA110815014

- Difficulty date: August 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE ON LANDING APPROACH.  RAN QRH-CYCLED THE GEAR 4 TIMES BEFORE TRYING THE MANUAL GEAR EXTENSION HANDLE, WHICH FINALLY MADE THE GEAR COME DOWN.  IT WAS BOTH MAIN GEAR THAT STAYED IN THE UP POSITION.  JACKED ACFT AND VERIFIED MLG WOULD NOT EXTEND.  R & R MLG SELECTOR VALVE IAW AMM 32-32-10, PERFORMED NORMAL GEAR AND EMERGENCY FREEFALL, OPS & LEAK CKS GOOD. ACFT REMOVED FROM JACKS (SEE ALSO FAA SDR 2011091700752/SWIA201127180) (SDR  2011091700822/SWIA201127164).
